# SDR F3LA200500009

- Difficulty date: March 8, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N313FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 26442
- Aircraft time: 34,111 hours, 25,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, REPORTED INTERCOSTAL AT BS 950, RBL 20 TO RBL 40, CORRODED.  FOUND TO BE OUT OF LIMITS PER SRM 53-60-51.  REPLACED INTERCOSTAL PER SRM 51-40-05, 51-40-02, AND 53-60-51.
